Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 790671, 10 pages
http://dx.doi.org/10.1155/2014/790671
Research Article

Littlewood-Paley Operators on Morrey Spaces with Variable Exponent

College of Mathematics and Statistics Science, Northwest Normal University, Lanzhou 730070, China

Received 23 June 2014; Accepted 21 July 2014; Published 7 August 2014

Academic Editor: Jόzef Banas

Copyright © 2014 Shuangping Tao and Lijuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Stein, “The development of square functions in the work of A. Zygmund,” Bulletin of the American Mathematical Society, vol. 7, no. 2, pp. 359–376, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Kenig, Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems CBMS 83, American Mathematical Society, 1994.
  3. S. A. Chang, J. M. Wilson, and T. H. Wolff, “Some weighted norm inequalities concerning the Schrödinger operators,” Commentarii Mathematici Helvetici, vol. 60, no. 2, pp. 217–246, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Lu and D. Yang, “The central BMO spaces and Littlewood-Paley operators,” Approximation Theory and its Applications, vol. 11, no. 3, pp. 72–94, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Zhang and L. Liu, “Sharp weighted inequality for multilinear commutator of the Littlewood-Paley operator,” Acta Mathematica Vietnamica, vol. 30, no. 2, pp. 181–189, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. Xue and Y. Ding, “Weighted estimates for the multilinear commutators of the Littlewood-Paley operators,” Science in China A, vol. 52, no. 9, pp. 1849–1868, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Wei and S. Tao, “Boundedness for parameterized Littlewood-Paley operators with rough kernels on weighted weak Hardy spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 651941, 15 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. M. Wei and S. P. Tao, “The boundedness of Litttlewood-paley operators with rough kernels on weighted (Lq;Lp)αRn spaces,” Analysis in Theory and Applications, vol. 29, no. 2, pp. 135–148, 2013. View at Google Scholar
  9. J. M. Martell, “Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications,” Studia Mathematica, vol. 161, no. 2, pp. 113–145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. O. Kováčik and J. Rákosník, “On spaces Lpx and Wk;px,” Czechoslovak Mathematical Journal, vol. 41, no. 116, pp. 592–618, 1991. View at Google Scholar
  11. E. Acerbi and G. Mingione, “Gradient estimates for a class of parabolic systems,” Duke Mathematical Journal, vol. 136, no. 2, pp. 285–320, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. E. Acerbi and G. Mingione, “Regularity results for stationary electro-rheological fluids,” Archive for Rational Mechanics and Analysis, vol. 164, no. 3, pp. 213–259, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. L. Diening and M. Ružička, “Calderón-Zygmund operators on generalized Lebesgue spaces Lp· and problems related to fluid dynamics,” Journal für Die Reine und Angewandte Mathematik, vol. 2003, no. 563, pp. 197–220, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory,” Izvestiya Rossiiskoi Akademii Nauk, vol. 50, no. 4, pp. 675–710, 1986 (Russian). View at Google Scholar · View at MathSciNet
  16. D. Cruz-Uribe, A. Fiorenza, and J. M. Martell, “The boundedness of classical operators on variable Lp spaces,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Y. Karlovich and A. K. Lerner, “Commutators of singular integrals on generalized Lp spaces with variable exponent,” Publicacions Matemàtiques, vol. 49, no. 1, pp. 111–125, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Izuki, “Fractional integrals on Herz-Morrey spaces with variable exponent,” Hiroshima Mathematical Journal, vol. 40, no. 3, pp. 343–355, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. Izuki, “Boundedness of vector-valued sublinear operators on Herz-Morrey spaces with variable exponent,” Mathematical Sciences Research Journal, vol. 13, no. 10, pp. 243–253, 2009. View at Google Scholar · View at MathSciNet
  20. K.-P. Ho, “The fractional integral operators on Morrey spaces with variable exponent on unbounded domains,” Mathematical Inequalities & Applications, vol. 16, no. 2, pp. 363–373, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Wang, “Boundedness of some operators with rough kernel on the weighted Morrey spaces,” Acta Mathematica Sinica (Chinese Series), vol. 55, no. 4, pp. 589–600, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. Wang, “Boundedness of fractional integral operators with rough kernels on weighted Morrey spaces,” Acta Mathematica Sinica, vol. 56, no. 2, pp. 175–186, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Almeida, J. Hasanov, and S. Samko, “Maximal and potential operators in variable exponent Morrey spaces,” Georgian Mathematical Journal, vol. 15, no. 2, pp. 195–208, 2008. View at Google Scholar · View at MathSciNet
  25. M. Izuki, “Boundedness of commutators on Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 199–213, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. L. J. Wang and S. P. Tao, “Boundedness of Littlewood-Paley operators and their commutators on Herz-Morrey spaces with variable exponent,” Journal of Inequalities and Applications, vol. 2014, article 227, 2014. View at Publisher · View at Google Scholar